MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PINNACLE; SET, I.V. FLUID TRANSFER

B. BRAUN MEDICAL INC. PINNACLE; SET, I.V. FLUID TRANSFER
Model Number 2112341
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.Additional attempts to receive the device involved in the reported event are being made.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: we went to use one of the tpn and it had two number three lines and no 4.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).One (1) sample was received for evaluation.When the sample was visually inspected it was observed that two leads were labeled as line 3, and there was no line 4 label.This error was the result of human error during manual assembly.The appropriate personnel have been re-trained on the correct process in order to prevent future occurrences of this nature.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
PINNACLE
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key11403931
Report Number2523676-2021-00045
Device Sequence Number11830885
Product Code LHI
UDI-Device Identifier04046964200229
UDI-Public(01)04046964200229
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K041222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2112341
Device Catalogue Number2112341
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2021
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date03/03/2021
Supplement Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1